There are definite dangers in injecting Subutex
in my experience.
I've been on Subs for years, and only tried injection a couple of times, at first. I felt little difference in effects, so thought it was a waste of time.
Recently though, I met someone who really enjoyed IV subs, so I gave it another shot. To my surprise, I DID get a rush from it. The onset was slower, but it was w/o a doubt a real and very pleasant rush!
(usual dose was only 2mg oral daily, but used 8mg iv)
After that, I began IV'ing them daily, the rush disappeared after the 3rd time, but continued to chase it. Of course the regular damage to veins occurred, but one day BAD THINGS started to happen.
I began getting small blisters on my hands, over 100 of them. Most were on one hand and on the middle finger and palm. These are deep clusters of blisters mixed with superficial ones, and now my hands look like some sort of weird sex toy. The superficial ones will break and leak fluid when I do everyday actions, such as opening a door. It's embarrassing, and can't hide them. I've been refusing shaking hands with people in fear of leaking all over them, so now I come off like a jerk as well.
It turns out, the new pharmacy I went to provided me with different generic Subutex than i usually would get. The new generics have talc as a binder instead of corn starch. Talc isn't water soluble like the corn starch, so the body has a much harder time dealing with eliminating it.
So all of these little blisters are particles of talc that are irritating skin tissue. If my hands are this deformed, would hate to see my lungs! All this happened from injecting the talc binder pills only twice. And even after filtering it through stacks of cotton.
It's approaching the two week mark since the blisters developed, and there doesn't seem to be much improvement. I'm hoping this isn't permanent.
I've been using opiates
for over 15 years, and by far, shooting pills has been the most destructive on my immediate health.
BE MORE AWARE OF WHAT YOU PUT INTO YOUR BODY THAN I WAS!!!!